Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 313, NWS Springfield, MO

June 18, 2011St. Clair County, Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 18, 2011, 5:59 AM CDT for St. Clair County, Vernon County, Missouri. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2011, 5:59 AM CDT (10:59 UTC)
Expired
Jun 18, 2011, 6:39 AM CDT
In force
40 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties St. Clair County, MO, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 83 km from the middle of the area, began a volume at 11:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 6:00 AM CDTHAIL 14 Se Rich Hill, MO
Jun 18, 6:00 AM CDTHAIL 15 Se Rich Hill, MO
Jun 18, 6:15 AM CDTHAIL 14 E Schell City, MOLOCAL EMERGENCY MANEGER REPORTED 60 MPH WINDS AND HAIL UP TO THE SIZE OF QUARTERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 2:44 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3544 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3544 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
1.3
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

437 
WUUS53 KSGF 181059
SVRSGF
MOC185-217-181200-
/O.NEW.KSGF.SV.W.0313.110618T1059Z-110618T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 AM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 700 AM CDT.

* AT 558 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 7 MILES NORTHEAST OF HORTON...OR 4 MILES
  SOUTHEAST OF RICH HILL...MOVING EAST AT 30 MPH. THIS STORM IS
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE APPLETON CITY...GERSTER...HARPER...
  HORTON...ICONIUM...JOHNSON CITY...LOWRY CITY...MONEGAW SPRINGS...
  OSCEOLA...ROSCOE...SCHELL CITY...TABERVILLE...TIFFIN AND VISTA.

OTHER LOCATIONS IN THE WARNING INCLUDE TRUMAN LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3822 9356 3820 9352 3793 9351 3797 9442
      3805 9442 3806 9427 3804 9422 3806 9421
      3805 9419 3806 9413 3804 9407 3822 9405
      3821 9357
TIME...MOT...LOC 1100Z 272DEG 27KT 3806 9429
WIND...HAIL 60MPH 1.00IN

$$

SCHAUMANN
2 follow-up statements
735 
WWUS53 KSGF 181121
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
621 AM CDT SAT JUN 18 2011

MOC217-181131-
/O.CAN.KSGF.SV.W.0313.000000T0000Z-110618T1200Z/
VERNON MO-
621 AM CDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERNON COUNTY IS
CANCELLED...

THE IMMINENT THREAT FOR SEVERE WEATHER HAS SHIFTED INTO ST. CLAIR 
COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
SATURDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3821 9363 3821 9357 3822 9356 3820 9352
      3793 9351 3796 9407 3803 9406 3805 9407
      3822 9405
TIME...MOT...LOC 1121Z 270DEG 42KT 3806 9397

$$

MOC185-181200-
/O.CON.KSGF.SV.W.0313.000000T0000Z-110618T1200Z/
ST. CLAIR MO-
621 AM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR ST. CLAIR COUNTY...

AT 617 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES NORTHWEST OF TABERVILLE...OR
12 MILES NORTH OF EL DORADO SPRINGS...MOVING EAST AT 50 MPH. THIS
STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE APPLETON CITY...GERSTER...HARPER...
ICONIUM...JOHNSON CITY...LOWRY CITY...MONEGAW SPRINGS...OSCEOLA...
ROSCOE...TABERVILLE...TIFFIN AND VISTA.

OTHER LOCATIONS IN THE WARNING INCLUDE TRUMAN LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
SATURDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3821 9363 3821 9357 3822 9356 3820 9352
      3793 9351 3796 9407 3803 9406 3805 9407
      3822 9405
TIME...MOT...LOC 1121Z 270DEG 42KT 3806 9397
WIND...HAIL 60MPH 0.75IN

$$

SCHAUMANN
602 
WWUS53 KSGF 181139
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
639 AM CDT SAT JUN 18 2011

MOC185-181147-
/O.CAN.KSGF.SV.W.0313.000000T0000Z-110618T1200Z/
ST. CLAIR MO-
639 AM CDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR ST. CLAIR COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT 
SATURDAY MORNING FOR PORTIONS OF CENTRAL MISSOURI.

LAT...LON 3821 9363 3821 9357 3822 9356 3820 9352
      3793 9351 3796 9407 3803 9406 3805 9407
      3822 9405
TIME...MOT...LOC 1137Z 270DEG 42KT 3806 9373

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:31 AM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 18, 3:31 AM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 AM CDT SAT JUN 18 2011

.DISCUSSION...

FOR THIS FORECAST...MAIN CONCERNS REVOLVE AROUND ONGOING
CONVECTION ACROSS CENTRAL MISSOURI ASSOCIATED WITH AN MCV...THE
POTENTIAL FOR A SIMILAR SYSTEM TONIGHT AND CHANCES FOR
THUNDERSTORMS AND POTENTIAL SEVERE WEATHER FOR THE MIDDLE OF THE
WEEK.

THUNDERSTORMS NOW ONGOING ACROSS CENTRAL PORTIONS OF MISSOURI WILL
MOVE LIKELY BEGIN TO DEVELOP TO THE SOUTHEAST WHERE 700MB
TEMPERATURES FALL TO BELOW 14 DEGREES. FOR MUCH OF THE NIGHT THIS
CONVECTION HAS BEEN ALONG AND NORTH OF THIS LINE. WHILE THIS MAY
NOT BE THE PRIMARY FACTOR IN LIMITING STORM DEVELOPMENT TO THE
SOUTH OTHER FACTORS SUCH AS THE MCV...MUCAPE VALUES ABOVE
2000J/KG AND A 45KT LOW LEVEL JET NOSING INTO THE AREA WILL AT
LEAST KEEP THE STORMS ON AN EASTWARD TRACK WHICH WOULD EFFECT
CENTRAL MISSOURI. THIS MCS SHOULD DISSIPATE LATE THIS MORNING.
THERE IS A CHANCE THAT A SIMILAR MCS WILL DEVELOP ACROSS EASTERN
KANSAS AND IMPACT THE MISSOURI OZARKS AGAIN THIS EVENING AND
TONIGHT. THE PRIMARY THREATS WOULD BE GUSTY STRAIGHT LINE WINDS
AND SOME HAIL. A BRIEF SPIN UP ALSO CAN NOT BE RULED OUT.

THE UPPER LEVEL RIDGE AND 700MB THERMAL RIDGE IS EXPECTED TO
WEAKEN TODAY AS A WEAK UPPER LEVEL SHORT WAVE MOVES ACROSS THE TOP
OF THE RIDGE AND SUPPRESSES IT SOME. THE STORMS WOULD DIMINISH BY
EARLY SUNDAY MORNING AS THE RIDGE BEGINS TO REASSERTS ITSELF FOR
SUNDAY. THIS WOULD BRING A RETURN OF WARMER TEMPERATURES DURING
THE DAY SUNDAY. THIS ALSO WILL PLACE THE REGION UNDER MEAN
SOUTHWESTERLY FLOW...ALLOWING INCREASING MOISTURE TO FILTER INTO
THE AREA.

AS THIS OCCURS LATE SUNDAY AND INTO MONDAY AN UPPER LEVEL STORM
SYSTEM AND ASSOCIATED TROUGH WILL SWINGS INTO THE NORTHERN PLAINS.
AS THE SYSTEM CONTINUES TO MOVE TO THE EAST TUESDAY INTO WEDNESDAY
IT WILL BRING A COLD FRONT THROUGH THE REGION AND BRING THE NEXT
CHANCE FOR SEVERE WEATHER TO THE AREA. THE COMBINATION OF A WARM
AND MOIST AIRMASS AND THE FRONTAL FORCING WILL LIKELY BE ENOUGH
TO PRODUCE STRONG TO SEVERE THUNDERSTORM FOR MUCH OF THE MISSOURI
OZARKS AND EXTREME SOUTHEASTERN KANSAS.

THE COLD FRONT WILL PUSH SOUTH OF THE REGION EARLY WEDNESDAY
HOWEVER THE UPPER LEVEL LOW TAKES ITS TIME MOVING ACROSS THE
NORTHERN PLAINS INTO INTO THE GREAT LAKES REGION INTO THE END OF
THE WEEK. THIS WILL ALLOW THE UPPER LEVEL PATTERN TO SHIFT INTO A
MORE NORTHWESTERN FLOW FOR THE END OF NEXT WEEK AND FOR NEXT
WEEKEND THOUGH IT MAY BE SHORT LIVED AS ANOTHER UPPER LEVEL TROUGH
DIGS INTO THE WEST COAST.

IN GENERAL...IT APPEARS THE AREA WILL BE IN FOR A PERIOD OF ACTIVE
WEATHER FOR THIS WEEKEND AND THE COMING WEEK.

HATCH

&&

.AVIATION...
/ISSUED 1240 AM CDT SAT JUN 18 2011/

FOR THE 06Z TAF PACKAGE...PRIMARY FORECAST CHALLENGE FOR THE NEXT
6 TO 9 HOURS WILL BE THE EVOLUTION OF THUNDERSTORMS ALONG A WARM
FRONT ACROSS EAST CENTRAL KS INTO CENTRAL MO. THE BULK OF THIS
ACTIVITY...AT THIS POINT...LOOKS AS THOUGH IT WILL REMAIN TO THE
NORTH OF JLN/SGF/BBG. HOWEVER...IT IS PLAUSIBLE THAT THIS ACTIVITY
TURNS A BIT TO THE SOUTHEAST WITH TIME...ESPECIALLY AFTER 09Z.
HAVE HANDLED WITH CB AND VCTS FOR THE TIME BEING...BUT WILL UPDATE
IF CONFIDENCE IN OCCURRENCE INCREASES. OTHERWISE EXPECT VFR
CONDITIONS THROUGH MUCH OF SATURDAY INTO SATURDAY EVENING. YET
ANOTHER COMPLEX TSRA IS EXPECTED TO DEVELOP ACROSS EASTERN KS LATE
THIS AFTERNOON AND EVENING AND HAS THE POTENTIAL TO AFFECT THE TAF
SITES THIS EVENING.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 18, 12:20 AM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1220 AM CDT SAT JUN 18 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1220 AM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

ELEVATED TO SIGNIFICANT DAMAGING THUNDERSTORM WIND RISK.
ELEVATED LARGE HAIL RISK.
LIMITED TORNADO RISK.
ELEVATED LIGHTNING RISK.

DISCUSSION...

A COMPLEX OF THUNDERSTORMS CONTINUES TO ORGANIZE ACROSS CENTRAL
KANSAS. THESE THUNDERSTORMS WILL ARRIVE IN EXTREME SOUTHEAST
KANSAS AROUND OR AFTER 1 AM...WITH A STEADY PROGRESSION OF STORMS
TO THE EAST SOUTHEAST INTO PORTIONS OF CENTRAL AND SOUTHWEST
MISSOURI AFFECTING AREAS ALONG AND NORTH OF THE HIGHWAY 60
CORRIDOR.

THE PRIMARY SEVERE WEATHER RISKS WILL BE DAMAGING WIND GUSTS TO
70 MPH AND HAIL TO THE SIZE OF QUARTERS. A TORNADO OR TWO CANNOT
BE RULED OUT...HOWEVER THE OVERALL RISK IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE SATURDAY AFTERNOON
THROUGH SATURDAY NIGHT MAINLY ACROSS EXTREME SOUTHEAST KANSAS
INTO CENTRAL AND SOUTH CENTRAL MISSOURI WITH LARGE HAIL AND
DAMAGING WINDS ONCE AGAIN BEING THE PRIMARY THREATS. ISOLATED
TORNADOES MAY ALSO BE POSSIBLE.

AFTERNOON HEAT INDEX VALUES FROM THE MID 90S TO AROUND
100 DEGREES WILL BE POSSIBLE SATURDAY AND SUNDAY.

NON THUNDERSTORM WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE AGAIN
ON MONDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS.

THUNDERSTORMS WILL AGAIN BE LIKELY FROM MONDAY NIGHT THROUGH
WEDNESDAY AS A FRONT MOVES INTO THE REGION. SEVERE WEATHER CAN
NOT BE RULED OUT WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT FOR AREAS
ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR AND WEST OF THE HIGHWAY
65 CORRIDOR. SPOTTER ACTIVATION ACROSS THE REST OF THE MISSOURI
OZARKS WILL BE POSSIBLE OVERNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Jun 18, 3:31 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 AM     TSTM WND GST     WARSAW                  38.24N 93.38W
06/18/2011  E50 MPH          BENTON             MO   LAW ENFORCEMENT

&&

HATCH
Special weather statement, Jun 18, 3:34 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 AM CDT SAT JUN 18 2011

MOZ055-180900-
BENTON MO-
334 AM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR BENTON COUNTY UNTIL 400 AM CDT...

AT 333 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF
CROCKERVILLE TO 7 MILES SOUTHWEST OF FRISTOE...MOVING EAST AT 40 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE BRANDON...COLE CAMP...CROCKERVILLE...
EDMONSON...EDWARDS...FRISTOE...HASTAIN...IONIA...KNOBBY...LAKEVIEW
HEIGHTS...LINCOLN...MORA...PALO PINTO...RACKET...WARSAW...
WHITAKERVILLE AND ZORA.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS AND TRUMAN LAKE.

PEOPLE IN BENTON COUNTY...INCLUDING LAKE OF THE OZARKS...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
SATURDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3851 9308 3844 9307 3819 9308 3819 9306
      3807 9307 3807 9350 3820 9349 3821 9353
      3822 9353 3828 9352 3852 9351 3851 9330
      3854 9328
TIME...MOT...LOC 0834Z 291DEG 36KT 3848 9306 3805 9337

SCHAUMANN
Special weather statement, Jun 18, 3:42 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 AM CDT SAT JUN 18 2011

MOZ056>058-069-180945-
CAMDEN MO-MARIES MO-MILLER MO-MORGAN MO-
342 AM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR MILLER...MORGAN...NORTHERN CAMDEN
AND WESTERN MARIES COUNTIES UNTIL 445 AM CDT...

AT 338 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
OLEAN TO 4 MILES NORTHWEST OF VILLAGE OF FOUR SEASONS TO BARNUMTON...
MOVING EAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ELDON...IBERIA...LAKE OZARK...LAKELAND...
LAURIE...OSAGE BEACH...STOVER...VERSAILLES...VIENNA...VILLAGE OF FOUR
SEASONS AND VILLAGE OF FOUR SEASONS.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.

PEOPLE IN MILLER...MORGAN...NORTHERN CAMDEN AND WESTERN MARIES
COUNTIES...INCLUDING LAKE OF THE OZARKS...LAURIE...VILLAGE OF FOUR
SE...VILLAGE OF FOUR SEASONS...ELDON...LAKELAND...LAKE OZARK...OSAGE
BEACH...LAKE OF THE OZARKS STATE PARK...IBERIA AND VIENNA...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
SATURDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3869 9284 3860 9283 3849 9270 3844 9262
      3843 9241 3834 9240 3834 9220 3830 9218
      3829 9176 3801 9208 3807 9307 3868 9307
      3870 9305
TIME...MOT...LOC 0842Z 273DEG 41KT 3848 9256 3823 9271
          3809 9285

SCHAUMANN
Local storm report, Jun 18, 3:46 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND GST     LAURIE                  38.20N 92.83W
06/18/2011  E50 MPH          MORGAN             MO   LAW ENFORCEMENT

            WIND BLEW DOWN A PORTION OF A FIREWORKS TENT.

&&

HATCH
Special weather statement, Jun 18, 3:53 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
353 AM CDT SAT JUN 18 2011

MOZ068-069-080-180930-
CAMDEN MO-HICKORY MO-DALLAS MO-
353 AM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...NORTHERN DALLAS AND
WEST CENTRAL CAMDEN COUNTIES UNTIL 430 AM CDT...

AT 348 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
CROSS TIMBERS TO HERMITAGE TO ELKTON...MOVING EAST AT 35 MPH. PENNY
SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BRANCH...CROSS TIMBERS...ELKTON...
HERMITAGE...LEADMINE...MACKS CREEK...NEMO...PITTSBURG...PRESTON...
ROACH...TUNAS AND URBANA.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS...POMME DE TERRE LAKE AND TRUMAN LAKE.

PEOPLE IN HICKORY...NORTHERN DALLAS AND WESTERN CAMDEN COUNTIES...
INCLUDING HERMITAGE...POMME DE TERRE LAKE...URBANA...MACKS CREEK AND
LAKE OF THE OZARKS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
SATURDAY MORNING FOR PORTIONS OF CENTRAL MISSOURI.

LAT...LON 3806 9273 3794 9279 3789 9283 3789 9286
      3787 9286 3779 9293 3779 9319 3781 9323
      3781 9351 3794 9336 3807 9330 3806 9307
      3808 9306
TIME...MOT...LOC 0853Z 270DEG 29KT 3811 9316 3794 9323
          3782 9337

SCHAUMANN
Special weather statement, Jun 18, 4:56 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 AM CDT SAT JUN 18 2011

MOZ081-181030-
LACLEDE MO-
456 AM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LACLEDE COUNTY UNTIL 530
AM CDT...

AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MORGAN...OR 10 MILES SOUTH OF LEBANON...
MOVING EAST AT 30 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE DRY KNOB...FALCON...MORGAN AND TWIN
BRIDGES.

PEOPLE IN SOUTHERN LACLEDE COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
SATURDAY MORNING FOR PORTIONS OF CENTRAL MISSOURI.

LAT...LON 3761 9274 3772 9241 3753 9224 3748 9269
TIME...MOT...LOC 0956Z 252DEG 26KT 3755 9261

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 2:30 AM CDTSevere Thunderstorm WarningSGFBenton60 min
Jun 18, 2:51 AM CDTSevere Thunderstorm WarningSGFCamden, Morgan54 min
Jun 18, 3:34 AM CDTSpecial Weather StatementSGFBenton26 min
Jun 18, 3:42 AM CDTSpecial Weather StatementSGFMaries, Miller, Morgan63 min
Jun 18, 3:53 AM CDTSpecial Weather StatementSGFCamden, Hickory37 min
Jun 18, 4:03 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory42 min
Jun 18, 4:56 AM CDTSpecial Weather StatementSGFLaclede34 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.